# SDR SWAA050122

- Difficulty date: January 18, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 61,196 hours, 58,406 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bolt
- Part number: 18A80101
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, LT ELEVATOR CONTROL TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED LT ELEVATOR CONTROL TAB BOLT PER MM.
